Efferalgan 500mg Tablets 16’s

KSh 640.00

Efferalgan 500mg is a paracetamol 500 mg per effervescent tablet used for the treatment of pain and/or fever such as headaches, flu symptoms, dental pain, and body aches.
Rapid dissolution in water ensures quicker onset of action.

Category:

How to use and dosage

Adults and Children > 50 kg (~12 years+)

  • Standard dose: 500 mg to 1 g (1 to 2 tablets) per dose
  • Interval: Every 4 to 6 hours as needed
  • Maximum daily dose: 4 g/day (8 tablets)

Childern

  • 26–40 kg: Max 2 g/day (4 tablets)
  • 41–50 kg: Max 3 g/day (6 tablets)
  • Dosage adjusted per weight (approximately 60 mg/kg/day max, in divided doses)

Special Populations

Hepatic impairment (e.g., liver disease):
Maximum daily dose is 3 gm

Renal impairment:

    • Dosing interval adjustments based on creatinine clearance

    • For severe cases (clearance <10 mL/min): dose every 8 hours

Elderly:

    • No specific dose change unless there is hepatic or renal impairment

Contraindications

Efferalgan is contraindicated in;

  • Hypersensitivity to paracetamol or any excipient

  • Severe liver insufficiency

Warnings and Precautions

  • Risk of liver with overdose or prolonged use

  • Avoid with alcohol abuse, chronic liver disease, malnutrition, or dehydration

  • Caution with concomitant medications affecting liver enzymes

  • Do not use with other paracetamol-containing products to prevent overdose

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Shopping Cart
Have a question? Let's Chat
Scroll to Top